Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013 (2013), Article ID 352823, 7 pages
http://dx.doi.org/10.1155/2013/352823
Research Article

On Certain Classes of Harmonic -Valent Functions Defined by an Integral Operator

Department of Mathematics, Faculty of Science, Fayoum University, Fayoum 63514, Egypt

Received 3 November 2012; Accepted 18 December 2012

Academic Editor: Frédéric Robert

Copyright © 2013 T. M. Seoudy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We obtain coefficient characterization, extreme points, and distortion bounds of certain classes of harmonic -valent functions defined by an integral operator.